Your B/P isn't extremely low, but if you feel that it it low (dizziness, dizziness when standing up, light-headed, etc) call your doc. He knows your history and how your bp runs and when it is too low. I won't play around with my bp, if I am concerned, I call my pcp. I hope you are starting to feel better.
Thanks for the advice just worried if I take the clonidone tonight it will lower it too much
but ive been ok last few nights started it on Tuesday.
Had these withdrawals for 6 months effexor is nasty evil stuff.
Thanks for caring!!
I wouldn't take the clonidine tonight. You're just now getting into lower than normal bp range, and I wouldn't push it in your shoes. Certainly don't take it if you live alone with nobody to check up on you. Congrats on your 6 months!
Thanks for advice didn't take clonidine, will speak to Dr I have under-active thyroid too which doesn't help.
I am a single mum so it's scary but thanks for congratulations, I just get scared it will never end but it will come to pass.
Are you or have you been addicted to anything ?
I am physically dependent on the fentanyl patch and norco, which has been prescribed for over 5 years for recurrent bowel obstructions. I'm currently weaning off the fentanyl and then will tackle the norco. The pain is with me whether I take meds or not, and I have no idea where my real pain level is at after all these years. Might as well find out.
My husband is 3 weeks off Suboxone for a variety of opiate addictions, so I've learned a great deal about addiction over the past couple of years. He overdosed himself on clonidine last week trying to stop the withdrawal symptoms long enough to sleep. Well, he nearly made it an eternal sleep. BP dangerously low and breathing very shallow with long breaks in between. I was up for most of 2 days checking on him. Adding mass quantities of alcohol and other things to the mix didn't help matters either.
100 mgs of Clonidine!?!? YIKES! Surely your mistaken. Or maybe i just dont know what the hell i'm talkin about..lol. I was rxd .1mg every 12 hrs. the little research i did on it said they only came in .1mg, .2mg, and .3mg doses. Is that 100, 200, and 300mg doses?? I thought all those were less than 1mg. I agree with Jaybay, you bp isn't ridiculous,but i'd def talk with your DR. I was strongly cautioned when it was given to me.Good luck